MathSciNet Relay Station
MathSciNet bibliographic data
MR1615943 (99m:17008) 17B10 (17B20)
Britten, D. J.; Lemire, F. W. On modules of bounded multiplicities for the symplectic algebras. Trans. Amer. Math. Soc. 351 (1999), no. 8, 3413–3431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement